# SDR HALA0100277

- Difficulty date: November 26, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - EXFOLIATION CORROSION FUSELAGE STATION 1079 LONGERON 46L.  REMOVED FASTENERS, CUT OUT DAMAGE.  EDDY CURRENT FOUND NO CRACKS.  REPAIRED PER DC-10 SRM 53-20-00 FIG 13.  (M)
